# SDR 7AHR201308072272

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: General aviation
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 72,514 hours, 55,393 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTB COWL HAS CORROSION.  INSTALLED REPAIR IAW SRM 51-30-02.
